Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

What are the side effects of injecting Vitamin E in the face ?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 1579 Questions
Hi - I did something very stupid - I injected vitamin e into my face with a needle. I have large bumps at each injection site. What can i do - i have made an appt with a dermatologist but they cannot see me for 2 weeks. anything I can do in the meantime to help? thanks
Posted Wed, 11 Apr 2012 in General Health
Answered by Dr. Jasvinder Singh 42 minutes later

Thanks for posting your query.

Vitamin E is a vitamin that dissolves in fat and when you have injected this vitamin in the face using a needle, it has resulted in localized oil deposits in the skin of the face due to oil based injections being given in less muscle mass and with a thin gauge needle.

Since vitamin E is oil soluble, it will take its own time to become soluble in the dermis and underlying structures. However you can apply warm compresses on the area and take some over the counter anti-inflammatory pain killer after consulting your doctor.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor